# SDR TWYA20151102001

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N307WL
- Make and model: Pilats PC12
- Aircraft serial: 307
- Aircraft time: 20,332 hours, 22,267 cycles
- Engine: Pwa PT6A67
- Engine time: 363 hours, 482 cycles
- Propeller: Mtprop MTV271
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: 9717382108
- Condition: Defective
- Location: Cockpit
- Part time: 20,332 hours, 22,267 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EIS CAUTION ILLUMINATED AS THE ENG OIL PRESS GAUGE DISPLAYED AN INCREASE IN OIL PRESS ABOVE THE DESIGNATED RED LINE.  THE OIL PRESS THEN RETURNED TO NORMAL OPERATING CONDITIONS.  SHORTLY AFTER, THE OIL PRESS GAUGE ILLUSTRATED A MAXIMUM ALLOWABLE DISPLAY OF THE INSTRUMENT & TRIGGERED THE RED EIS WARNING LIGHT.
